Welcome !

Secretariat

Office hours
Mon. - Thu.: 8:00 - 15:30
Fri.: 8:00 - 14:00
Customer service
Mon., Tue., Wed.: 9:00 - 15:30
Fri.: 9:00 - 14:00
Room
2009
Phone
85 738 8284
Fax
85 738 8313
E-mail address
office@math.uwb.edu.pl


Recently published

  1. I. Dzhalladova, M. Růľičková
    Simplification of weakly nonlinear systems and analysis of cardiac activity using them
    Discrete Contin. Dyn. Syst. (B) (2021), (on-line first).
    DOI:  10.3934/dcdsb.2021191
  2. A. McKee, R. Pourshahami
    Amenable and inner amenable actions and approximation properties for crossed products by locally compact groups
    Canad. Math. Bull. (2021), (on-line first, Published online by Cambridge University Press: 24 May 2021).
    DOI:  10.4153/S0008439521000333
  3. S. Breaz, T. Brzeziński
    The Baer-Kaplansky theorem for all abelian groups and modules
    Bull. Math. Sci. (2021), 1-12.
    DOI:  10.1142/S1664360721500053
  4. A. Rybak
    Effectiveness of teaching and learning in technology-supported mathematics education
    J. Phys.: Conf. Ser. 1946 (2021), 1-17.
    DOI:  10.1088/1742-6596/1946/1/012004
  5. T. Brzeziński, B. Rybołowicz
    Congruence classes and extensions of rings with an application to braces
    Commun. Contemp. Math. 23 (2021), no. 4, 2050010.
    DOI:  10.1142/S0219199720500108
More...
Remarks related to the above bibliographic data should be directed to: libmaster@math.uwb.edu.pl